Bleomycin‐Induced Acral Dyshidrosiform Eruption: A Rare Cutaneous Toxicity Mimicking Eczema

Read full text
Authors: Masoud Mortezazadeh, Ahmad Khajeh-Mehrizi, Zahra Jahangard‐Rafsanjani, Ali Majidi Nejad, Seyyed Taher Seyyed Mahmoudi, Samira Farahmand, Jawid Shah Sarwari, Abbas Mofidi
Cited by: 1
References: 16

Abstract

Bleomycin toxicity can present as dyshidrotic eczema on acral surfaces, distinct from classic flagellate erythema. This rare eruption is often refractory to corticosteroids but resolves upon drug discontinuation. Early recognition is crucial to avoid unnecessary antimicrobial therapy and to guide timely chemotherapy modification.

Fields of Study & Subjects

Chemotherapy-related skin toxicity Cutaneous lymphoproliferative disorders research Drug-Induced Adverse Reactions

Publication details

Journal / source
Clinical Case Reports
Publisher
Wiley
Volume
14
Issue
7
Pages
e73062–e73062
Publication date
1 July 2026
Language
EN